Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 49, NWS Wichita, KS

May 8, 2013Butler County, Chase County, Marion County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 8, 2013, 9:10 PM CDT for Butler County, Chase County, Marion County, Kansas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2013, 9:10 PM CDT (02:10 UTC)
Expired
May 8, 2013, 10:15 PM CDT
In force
65 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Butler County, KS, Chase County, KS, Marion County, KS

The radar

The Topeka radar (KTWX), 89 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 3:20 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 2.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2013-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 720 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2013-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
720 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
1070 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

737 
WUUS53 KICT 090210
SVRICT
KSC015-017-115-090315-
/O.NEW.KICT.SV.W.0049.130509T0210Z-130509T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
910 PM CDT WED MAY 8 2013

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
  CHASE COUNTY IN EAST CENTRAL KANSAS...
  EASTERN MARION COUNTY IN CENTRAL KANSAS...

* UNTIL 1015 PM CDT

* AT 907 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURNS...AND
  MOVING NORTHEAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MARION...COTTONWOOD FALLS...CASSODAY...FLORENCE...CEDAR POINT...
  MATFIELD GREEN...LINCOLNVILLE...ELMDALE...STRONG CITY...
  SAFFORDVILLE...WONSEVU...BAZAAR AND HYMER.

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 87 AND 115.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3853 9698 3852 9636 3816 9637 3795 9677
      3817 9711
TIME...MOT...LOC 0210Z 211DEG 26KT 3809 9681

HAIL...1.00IN
WIND...60MPH

$$

KETCHAM
2 follow-up statements
961 
WWUS53 KICT 090231
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
931 PM CDT WED MAY 8 2013

KSC015-090241-
/O.CAN.KICT.SV.W.0049.000000T0000Z-130509T0315Z/
BUTLER KS-
931 PM CDT WED MAY 8 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BUTLER COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3852 9636 3816 9637 3808 9652 3809 9698
      3817 9711 3853 9698
TIME...MOT...LOC 0231Z 206DEG 29KT 3840 9672

$$

KSC017-115-090315-
/O.CON.KICT.SV.W.0049.000000T0000Z-130509T0315Z/
MARION KS-CHASE KS-
931 PM CDT WED MAY 8 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHASE AND
EASTERN MARION COUNTIES UNTIL 1015 PM CDT...

AT 930 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELMDALE...AND
MOVING NORTHEAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
COTTONWOOD FALLS...STRONG CITY...SAFFORDVILLE AND HYMER.

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 97 AND 115.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3852 9636 3816 9637 3808 9652 3809 9698
      3817 9711 3853 9698
TIME...MOT...LOC 0231Z 206DEG 29KT 3840 9672

HAIL...1.00IN
WIND...60MPH

$$

LAWSON
431 
WWUS53 KICT 090248
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
948 PM CDT WED MAY 8 2013

KSC017-115-090258-
/O.CAN.KICT.SV.W.0049.000000T0000Z-130509T0315Z/
MARION KS-CHASE KS-
948 PM CDT WED MAY 8 2013

...THE SEVERE THUNDERSTORM WARNING FOR CHASE AND EASTERN MARION
COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 3852 9636 3816 9637 3808 9652 3809 9698
      3817 9711 3853 9698
TIME...MOT...LOC 0248Z 206DEG 29KT 3852 9664

$$

LAWSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 7:34 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, May 8, 7:34 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
734 PM CDT WED MAY 8 2013

.SYNOPSIS...
ISSUED AT 234 PM CDT WED MAY 8 2013

A PV ANOMALY OVER THE SOUTHERN ROCKIES WAS DRIFTING SLOWLY NORTHEAST
WHILE A DRYLINE WAS BECOMING MORE DEFINED ACROSS THE SOUTHERN HIGH
PLAINS. DEEP MOIST CONVECTION IS ANTICIPATED DOWNSTREAM OF THIS
MID/UPPER TROUGH AS THE WARM SECTOR IS PROGGED TO BECOME QUITE
UNSTABLE THROUGH THE EVENING AND OVERNIGHT HOURS.

&&

.UPDATE...
ISSUED AT 726 PM CDT WED MAY 8 2013

SVR #149 HAS BEEN EXTENDED ACROSS REMAINDER OF SC KS TO AS FAR E AS
CHASE...GREENWOOD...ELK & CHAUTAUQUA COUNTIES WITH SVR #149 REMAINING
IN EFFECT TIL 11 PM CDT. WX GRIDS HAVE ALSO BEEN UPDATED TO APPLY
COVERAGE DESCRIPTORS (NUMEROUS) TO ALL AFFECTED COUNTIES FOR WHICH SVR
#149 IS IN EFFECT.

UPDATE ISSUED AT 705 PM CDT WED MAY 8 2013

AN UPDATE HAS BEEN ISSUED PRIMARILY TO CHANGE T+RA+GR DESCRIPTOR FROM
"LIKELY" TO "NUMEROUS" WHERE CONVECTION IN PROGRESS. A 2ND REASON WAS
TO FINE-TUNE WINDS TO REFLECT OBS.

UPDATE ISSUED AT 322 PM CDT WED MAY 8 2013

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FRO MUCH OF CENTRAL AND
SOUTH CENTRAL KANSAS THROUGH 11 PM CDT.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 234 PM CDT WED MAY 8 2013

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG
THE DRYLINE WITH MORE ISOLATED TO WIDELY SCATTERED ACTIVITY POSSIBLE
WITHIN THE WARM SECTOR ACROSS SOUTH CENTRAL KANSAS AND NORTHERN
OKLAHOMA THIS EVENING. ML CAPE EXCEEDING 2000 J/KG COMBINED WITH
0-6KM SHEAR AROUND 40 KNOTS WILL SUPPORT A FEW SUPERCELLS WITH LARGE
HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING DOWN-BURST WINDS. THIS
ACTIVITY WILL DRIFT EASTWARD IMPACTING MUCH OF THE AREA OVERNIGHT.
THE LLJ MAY AID IN ADDITIONAL DEVELOPMENT IMPACTING MUCH OF THE
FORECAST AREA INTO THE EARLY MORNING HOURS ON THURSDAY.

THURSDAY-FRIDAY...A TROUGH PASSAGE SHOULD ALLOW THE MORE VIGOROUS DEEP
MOIST CONVECTION TO REMAIN SOUTH AND EAST OF THE FORECAST AREA ON
THURSDAY WHERE THE MORE ROBUST INSTABILITY IS PROGGED. A FEW
STRONG OR SEVERE CELLS MAY LINGER NEAR THE OKLAHOMA STATE LINE
THROUGH EARLY THURSDAY WITH THE BEST OPPORTUNITY FOR REDEVELOPMENT
ALONG THE SLOW MOVING COLD FRONT IMPACTING SOUTHEAST KANSAS
THURSDAY EVENING. SHORTWAVE RIDGING WILL RETURN TO THE AREA ON
FRIDAY AHEAD OF A MORE VIGOROUS COLD FRONT EXPECTED TO ARRIVE ON
SATURDAY.

MAINTAINED LOW POPS ALONG THE FRONT ON SAT...BUT MOST LOCATION
SHOULD REMAIN DRY. SEASONABLY MILD TEMPERATURES ARE STILL EXPECTED
BUT MAY FALL BY AFTERNOON AS LOW LEVEL CAA BECOMES ESTABLISHED.

.LONG TERM...(SUNDAY THROUGH WEDNESDAY)
ISSUED AT 234 PM CDT WED MAY 8 2013

MILD AND DRY WEATHER IS ANTICIPATED THROUGH THE EXTENDED PERIODS AS
A MID/UPPER RIDGE TRANSLATES EASTWARD ACROSS THE ROCKIES AND INTO
THE PLAINS. LOW LEVEL SOUTHWEST FLOW WILL HELP BOOST TEMPERATURES
INTO THE 80S/AROUND 90 TUE-WED.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 705 PM CDT WED MAY 8 2013

NUMEROUS T+RA+GR WILL THREATEN ALL OF CNTRL & SC KS THIS EVENING WHERE
SVR #149 REMAINS IN EFFECT TIL 11PM. TSRA TO BE MORE SCATTERED ACROSS
SE KS THIS EVE...BUT AS WEAK SE-MOVG COLD FRONT VENTURES TOWARD...THEN
ACROSS...SC KS LATE TONIGHT TSRA COVERAGE IS SURE TO INCREASE WITH CIGS
LIKELY TO DROP INTO 1,500-2,500FT RANGE WITH MVFR VSBYS RESULTING.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    59  72  55  69 /  70  40  20  20
HUTCHINSON      58  70  54  67 /  80  40  20  20
NEWTON          58  71  54  68 /  80  40  20  20
ELDORADO        59  72  55  69 /  80  50  20  20
WINFIELD-KWLD   60  73  56  70 /  70  50  20  30
RUSSELL         56  68  52  66 /  80  30  10  10
GREAT BEND      57  69  52  66 /  80  30  10  10
SALINA          58  71  53  68 /  70  30  20  10
MCPHERSON       58  70  54  67 /  80  40  20  10
COFFEYVILLE     60  76  59  73 /  70  60  30  30
CHANUTE         60  75  57  71 /  80  60  30  30
IOLA            60  74  56  71 /  80  60  20  30
PARSONS-KPPF    60  76  59  72 /  80  60  30  30

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 8, 7:43 PM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
743 PM CDT WED MAY 8 2013

KSZ032-033-047>053-067>072-082-083-091>096-098>100-100045-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
743 PM CDT WED MAY 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

NUMEROUS THUNDERSTORMS PRODUCING GOLFBALL-SIZED HAIL AND WINDS
AROUND 70 MPH WILL CONTINUE TO HIT CENTRAL AND SOUTH-CENTRAL
KANSAS WHERE TORRENTIAL RAINS ARE ALSO LIKELY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW LINGERING THUNDERSTORMS WITH SMALL HAIL REMAIN POSSIBLE
ACROSS SOUTHERN AND SOUTHEAST KANSAS THROUGH EARLY THURSDAY.
THUNDERSTORMS MAY REDEVELOP THURSDAY AFTERNOON ESPECIALLY OVER
SOUTHEAST KANSAS WITH CONTINUED CHANCES FOR THUNDERSTORMS OVER
SOUTHERN AND SOUTHEAST KANSAS THROUGH SATURDAY. STRONG OR SEVERE
THUNDERSTORMS ARE NOT ANTICIPATED.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT
(LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

ES

In the hours before

Local storm report, May 8, 8:27 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
827 PM CDT WED MAY 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     TSTM WND DMG     KINGMAN                 37.65N 98.11W
05/08/2013                   KINGMAN            KS   LAW ENFORCEMENT

            A TREE WAS REPORTED DOWN WITHIN CITY LIMITS OF KINGMAN
            ACCORDING TO DISPATCH. TIME IS ESTIMATED ACCORDING TO
            RADAR.

&&

VJP
Local storm report, May 8, 8:32 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
832 PM CDT WED MAY 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             KINGMAN                 37.65N 98.11W
05/08/2013  M1.00 INCH       KINGMAN            KS   PUBLIC

            PICTURE SENT VIA FACEBOOK WITH QUARTER SIZED HAIL IN
            KINGMAN. TIME IS ESTIMATED ACCORDING TO RADAR.

&&

VJP
Local storm report, May 8, 8:45 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
845 PM CDT WED MAY 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     HAIL             NEWTON                  38.04N 97.34W
05/08/2013  E0.75 INCH       HARVEY             KS   LAW ENFORCEMENT

&&

VJP
Local storm report, May 8, 8:52 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
852 PM CDT WED MAY 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     HAIL             HALSTEAD                38.00N 97.51W
05/08/2013  E1.00 INCH       HARVEY             KS   PUBLIC

            PUBLIC REPORTED VIA FACEBOOK TO HARVEY COUNTY LAW
            ENFORCEMENT QUARTER SIZED HAIL.

&&

VJP
Local storm report, May 8, 9:05 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
905 PM CDT WED MAY 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     HAIL             6 S GORHAM              38.79N 99.02W
05/08/2013  E1.00 INCH       RUSSELL            KS   TRAINED SPOTTER

            NICKEL TO QUARTER SIZED HAIL WAS FALLING 6 SOUTH OF
            GORHAM.

&&

VJP
Local storm report, May 8, 9:06 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
906 PM CDT WED MAY 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     TSTM WND GST     4 NNW HESSTON           38.19N 97.44W
05/08/2013  M58 MPH          MCPHERSON          KS   MESONET

&&

VJP

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:05 PM CDTSevere Thunderstorm WarningICTReno40 min
May 8, 7:08 PM CDTSpecial Weather StatementICTSumner52 min
May 8, 7:16 PM CDTSevere Thunderstorm WarningICTGreenwood44 min
May 8, 7:23 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner52 min
May 8, 7:28 PM CDTSevere Thunderstorm WarningICTKingman, Reno62 min
May 8, 7:42 PM CDTSevere Thunderstorm WarningICTSedgwick48 min
May 8, 7:45 PM CDTSpecial Weather StatementICTRussell45 min
May 8, 7:52 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick38 min
May 8, 7:57 PM CDTSevere Thunderstorm WarningICTGreenwood48 min
May 8, 8:02 PM CDTSevere Thunderstorm WarningICTKingman, Reno, Sedgwick43 min
May 8, 8:15 PM CDTSevere Thunderstorm WarningICTHarvey60 min
May 8, 8:27 PM CDTSevere Thunderstorm WarningICTButler, Chase, Marion48 min
May 8, 8:32 PM CDTSevere Thunderstorm WarningICTSedgwick43 min
May 8, 8:37 PM CDTSevere Thunderstorm WarningICTGreenwood53 min
May 8, 8:41 PM CDTAreal Flood WarningICTGreenwood5 hr
May 8, 8:41 PM CDTSevere Thunderstorm WarningICTReno49 min
May 8, 8:44 PM CDTSevere Thunderstorm WarningICTReno, Sedgwick46 min
May 8, 8:48 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion57 min
May 8, 8:50 PM CDTSevere Thunderstorm WarningICTRussell55 min
May 8, 9:20 PM CDTSpecial Weather StatementICTBarton55 min
May 8, 9:26 PM CDTSpecial Weather StatementICTRice49 min
May 8, 9:39 PM CDTSpecial Weather StatementICTRussell36 min
May 8, 9:58 PM CDTSpecial Weather StatementICTEllsworth, Rice47 min
May 8, 10:25 PM CDTSevere Thunderstorm WarningICTEllsworth50 min
May 8, 10:27 PM CDTSpecial Weather StatementICTSaline48 min
May 8, 10:50 PM CDTSevere Thunderstorm WarningICTSaline55 min
May 8, 11:10 PM CDTSpecial Weather StatementICTLincoln65 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.